# SDR CA030328001

- Difficulty date: March 11, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,777 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17071
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION FOR AD 98-02-08 INTERNAL CORROSION. LIGHT SURFACE CORROSION WAS FOUND, WHEN LOG BOOKS CHECKED IT WAS FOUND THAT LYCOMING HAD SIGNED OFF SB530 WHICH A COATING THAT TERMINATES INSP. LYCOMING HAS BEEN CONTACTED AND CORRECTING THE PROBLEM.  THIS PROBLEM WAS FOUND DUE AN ERROR IN OUR TRACKING SYSTEM WHICH SHOWED AD 98-02-08 STILL AS A 5 YEAR INSP.  NOTE THE CORROSION FOUND DID NOT REQUIRE THE CRANKSHAFT TO BE REPLACED
